# SDR SWAA2022020814221

- Difficulty date: January 9, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 33,542 hours, 22,068 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 222BF; MULTIPLE AREAS OF UPPER SURFACE FIBERGLASS THREADS PULLED OUT. / REPAIRED FLOOR BOARD 222 BF MULTIPL UPPER SURFACE PULLED OUT FRAYED FIBERS. I.A.W B737-700 SRM 53-00-50-2R-1 REV 63; SRM 53-00-50-2R-0 REV 63
